MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1684/epd.2020.1136

Медицинская библиотека · Epileptic disorders : international epilepsy journal with videotape · 2020

Cardioembolic acute cerebral micro-infarcts in the context of atrial fibrillation after low-dose intravenous infusion of lacosamide.

Corbellini Álvaro Beltrán, Torre Paula Pérez, Hristova Velina Nedkova, Sanz Beatriz Zarza, García Adriana Celdrán de Castro, Jorge Fernando Rodriguez, García Juan Luís Chico, Díaz Paloma Parra, Catevilla Francisco Javier Buisan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Lacosamide (LCM) is a well-tolerated and increasingly used second-generation AED, and side effects such as atrial fibrillation are rare and poorly characterized. Supported by a literature review, we share our experience of the management of the first reported case of cardioembolic cerebral infarcts in the context of de novo atrial fibrillation, which appeared following a 200-mg intravenous infusion of LCM for the treatment of non-convulsive status epilepticus. Case report and literature review using search items including "atrial fibrillation OR atrial flutter AND LCM" in the thesaurus of Medline. We found three cases of atrial fibrillation/atrial flutter secondary to LCM, one following a 200-mg intravenous infusion. In one patient, previous risk factors for atrial fibrillation were reported and another was started on warfarin; all required suspension of LCM for cessation of atrial fibrillation. Previous risk factors for atrial fibrillation in our patient were older age, male gender, obesity, hypertension, valvular disease, first-degree atrioventricular block and left anterior fascicle block. Atrial fibrillation appeared at the end of the infusion and ceased after a loading dose of amiodarone and suspension of LCM. Apixaban was initiated indefinitely five days later, and MRI showed four acute silent infarctions. The appearance of atrial fibrillation has severe therapeutic and clinical implications and the use of LCM might be reconsidered within a context of increased predisposition to developing atrial fibrillation. If atrial fibrillation appears, the drug should be discontinued and anticoagulation should be considered according to embolic risk. Further investigation is needed in order to better categorize the risk profile of lacosamide regarding atrial fibrillation.

Для цитирования: Corbellini Álvaro Beltrán, Torre Paula Pérez, Hristova Velina Nedkova, Sanz Beatriz Zarza, García Adriana Celdrán de Castro, Jorge Fernando Rodriguez, García Juan Luís Chico, Díaz Paloma Parra, Catevilla Francisco Javier Buisan. Cardioembolic acute cerebral micro-infarcts in the context of atrial fibrillation after low-dose intravenous infusion of lacosamide.. Epileptic disorders : international epilepsy journal with videotape. 2020. DOI: 10.1684/epd.2020.1136.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.